Interpolation by increasing polynomials

Dobbs, David E.; Rosenstein, Joseph G.

Portugaliae mathematica (1979)

  • Volume: 38, Issue: 3-4, page 37-45
  • ISSN: 0032-5155

How to cite


Dobbs, David E., and Rosenstein, Joseph G.. "Interpolation by increasing polynomials." Portugaliae mathematica 38.3-4 (1979): 37-45. <>.

author = {Dobbs, David E., Rosenstein, Joseph G.},
journal = {Portugaliae mathematica},
keywords = {iterative procedure; interpolant cubic; universal upper bound},
language = {eng},
number = {3-4},
pages = {37-45},
publisher = {Sociedade Portuguesa de Matemática},
title = {Interpolation by increasing polynomials},
url = {},
volume = {38},
year = {1979},

AU - Dobbs, David E.
AU - Rosenstein, Joseph G.
TI - Interpolation by increasing polynomials
JO - Portugaliae mathematica
PY - 1979
PB - Sociedade Portuguesa de Matemática
VL - 38
IS - 3-4
SP - 37
EP - 45
LA - eng
KW - iterative procedure; interpolant cubic; universal upper bound
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.